# SDR EISA98153

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON STR 29R AT FS 640, FORWARD CARGO PIT.  REMOVED CORROSION AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED PER SRM 53-10-2 AND SRM 51-30-0.  TT:  72,562:53 HOURS.  TC: 49,761.  (X)
